# SDR USAASB96127

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 2120 · Air Distribution System
- Part: Supply Duct
- Part number: 65C280055
- Condition: Blown
- Location: A/C Dist Bay
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DEN - FLT 600 - DURING CRUISE, CREW REPORTED A FUSELAGE VIBRATION AT ROW 9 A, B, C.  CAPTAIN CONTACTED MAINTENANCE CONTROL VIA ACARS AND TOGETHER THEY COULD NOT PINPOINT A CLEAR CAUSE OF THE VIBRATION.  A DECISION WAS MADE TO DIVERT TO DEN WHERE THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE CONTROL CABIN SUPPLY DUCT IN THE AIR CONDITIONING DISTRIBUTION BAY BLOWN.  REPAIRED SAME.  LEAK CHECK GOOD.  (X)
